# SDR DALA2016060904482

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AND MISSING FERRULES ON FLOOR PANELS NR 222AVF AND 223CF AT CABIN PAX.  FLOOR PANEL NR 222AVF WAS REPLACED FERRUL IAW ER/A 546544-14 REV. ORIGINAL. FLOOR PANEL NR 223CF WAS FABRICATED IAW ER/A 546544-14 REV ORIGINAL.
